# SDR EGRA9541

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft Seal
- Part number: 0750111095
- Condition: Leaking
- Location: Int Gr Box
- Part time: 2,163 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL SEEPING FROM VERTICAL FIN. REMOVED IGB FROM AIRCRAFT, REPLACED INPUT SEAL.
